# SDR UALA2010090203245

- Difficulty date: September 1, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 74,928 hours, 12,094 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 FROM TOP BLOCKER DOOR DAMAGED ON THE RT ENGINE OTBD THRUST REVERSER HALF.  REPLACED NR 2 ENG RT REVERSER BLOCKER DOOR.
